# SDR RAIA201206290001

- Difficulty date: June 29, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N833HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145240
- Aircraft time: 29,410 hours, 26,113 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Obstructed
- Location: Cabin Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C WOULD NOT PRESSURIZE DURING CLIMBOUT OF KSTL, CREW RETURNED A/C TO KSTL FOR UNSCHEDULED LANDING.  MAINTENANCE INSPECTED MAIN DOOR SEAL AND REMOVED DEBRIS, OPS CHECK GOOD.
